Shadowing for induced maps of hyperspaces

Christopher Good, Leobardo Fernández

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)
287 Downloads (Pure)


Given a nonempty compact metric space X and a continuous
function f : X → X, we study shadowing and h-shadowing for
the induced maps on hyperspaces, particularly in symmetric products,
Fn(X), and the hyperspace of compact subsets of X, 2X. We prove
that f has shadowing (h-shadowing) if and only if 2f has shadowing
Original languageEnglish
Pages (from-to)277-286
Number of pages10
JournalFundamenta Mathematicae
Early online date4 Jul 2016
Publication statusPublished - 2016


  • shadowing
  • pseudo orbit tracing
  • induced map
  • hyperspace


Dive into the research topics of 'Shadowing for induced maps of hyperspaces'. Together they form a unique fingerprint.

Cite this